American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Guido De Philippis and Alessio Figalli. The Monge--Amp\`ere equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527-580.
Abstract, references, and article information
View Article: PDF

[2] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information
View Article: PDF

[3] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information
View Article: PDF

[4] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information
View Article: PDF

[5] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information
View Article: PDF

[6] Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions. User's guide to viscosity solutions of second order partial differential equations . Bull. Amer. Math. Soc. 27 (1992) 1-67. MR 1118699.
Abstract, references, and article information
View Article: PDF

[7] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information
View Article: PDF

[8] L. M. Sibner and R. J. Sibner. Singular Sobolev connections with holonomy. Bull. Amer. Math. Soc. 19 (1988) 471-473. MR 956602.
Abstract, references, and article information
View Article: PDF

[9] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information
View Article: PDF

[10] Yoshio Tsutsumi and Kenji Yajima. The asymptotic behavior of nonlinear Schrödinger equations. Bull. Amer. Math. Soc. 11 (1984) 186-188. MR 741737.
Abstract, references, and article information
View Article: PDF

[11] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information
View Article: PDF

[12] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[13] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information
View Article: PDF

[14] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information
View Article: PDF

[15] Karen Keskulla Uhlenbeck. Removable singularities in Yang-Mills fields. Bull. Amer. Math. Soc. 1 (1979) 579-581. MR 526970.
Abstract, references, and article information
View Article: PDF

[16] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators. Bull. Amer. Math. Soc. 83 (1977) 1316-1318. MR 0451279.
Abstract, references, and article information
View Article: PDF

[17] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information
View Article: PDF

[18] M. S. Berger and E. Podolak. On nonlinear Fredholm operator equations. Bull. Amer. Math. Soc. 80 (1974) 861-864. MR 0358472.
Abstract, references, and article information
View Article: PDF

[19] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information
View Article: PDF

[20] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information
View Article: PDF

[21] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information
View Article: PDF

[22] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information
View Article: PDF

[23] D. H. Sattinger. Transformation groups and bifurcation at multiple eigenvalues. Bull. Amer. Math. Soc. 79 (1973) 709-711. MR 0343117.
Abstract, references, and article information
View Article: PDF

[24] L. E. Fraenkel and M. S. Berger. A global theory of steady vortex rings in an ideal fluid. Bull. Amer. Math. Soc. 79 (1973) 806-810. MR 0320555.
Abstract, references, and article information
View Article: PDF

[25] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information
View Article: PDF

[26] Melvyn S. Berger and Martin Schechter. On the solvability of semilinear operator equations and elliptic boundary value problems. Bull. Amer. Math. Soc. 78 (1972) 741-745. MR 0303374.
Abstract, references, and article information
View Article: PDF

[27] Jean-Pierre Gossez. Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients. Bull. Amer. Math. Soc. 78 (1972) 753-758. MR 0318669.
Abstract, references, and article information
View Article: PDF

[28] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information
View Article: PDF

[29] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information
View Article: PDF

[30] Neil S. Trudinger. Generalized solutions of quasilinear differential inequalities. I. Elliptic operators. Bull. Amer. Math. Soc. 77 (1971) 576-579. MR 0277887.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2